Applied Mathematics

Vol.4 No.1A(2013), Paper ID 27497, 6 pages

DOI:10.4236/am.2013.41A033

 

Convergence of Discrete Adomian Method for Solving a Class of Nonlinear Fredholm Integral Equations

 

Ibrahim Lotfy Hassan Alkalla, Reda Abdo Abd-Elmonem, Ayman Mohamed Ali Ahmed Gomaa

 

Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt

 

Copyright © 2013 Ibrahim Lotfy Hassan Alkalla, Reda Abdo Abd-Elmonem, Ayman Mohamed Ali Ahmed Gomaa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Alkalla, R. Abd-Elmonem and A. Gomaa, "Convergence of Discrete Adomian Method for Solving a Class of Nonlinear Fredholm Integral Equations," Applied Mathematics, Vol. 4 No. 1A, 2013, pp. 217-222. doi: 10.4236/am.2013.41A033.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.